Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :27 Issue : 1 2000      Add To Cart                                                                    Download

A fractional calculus operators approach to doubly confluent Heun and generalized ellipsoidal wave equations

Auther : ISMAIL ALI

Department of Mathematics and Computer Science, Faculty of Science, Kuwait University, P. 0 . Box 5969,  Safat  13060, Kuwait 

ABSTRACT 

Operators of fractional calculus, which deals with differentiation and integration of arbitrary order, have been used recently to solve various types of differintegral equations. In this paper we consider a second order non-homogeneous differential equation, and obtain its particular solution by an appeal to the operators of fractional integration. Doubly confluent Heun equations and generalized ellipsoidal wave equations can be recovered from the general theorem established here. Several other special cases with their particular solutions are mentioned.

AMS Subject Classification: 26A33, 34A30.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55660

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law